# SDR CALA2013040500195

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,282 hours, 15,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1101
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG LT WHEEL WELL FWD BULKHEAD HAS CRACK.  VERIFIED CRACK MEASURES APPROX. 1.0" REPAIRED LT WHEEL WELL IAW SRM 57-10-10, REPAIR 3, ALTERNATIVE 2.
